# SDR 2003UALA00361

- Difficulty date: April 3, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT STRINGER END FITTING CRACKED BS360 STRINGER 15L.   MAJOR REPAIR ACCOMPLISHED. REPLACED END FITTING.
